# SDR CA160111002

- Difficulty date: January 9, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 24,555 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 10028321
- Condition: Contaminated
- Location: A/C System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DEPARTED, AT 1500FT CABIN AND COCKPIT HAD A STRONG SMOKE ODOUR IN THE FORM OF A WHITE POWDER COME THROUGH THE VENTS. PASSENGERS AND CREW EXPERIENCED EYE AND THROAT IRRITATION. COCKPIT CREW DONNED OXYGEN MASKS AND DECLARED A MAYDAY WITH ATC. FLIGHT RETURNED AND LANDED ON WITHOUT FURTHER INCIDENT. AIRCRAFT WAS INSPECTED BY EMERGENCY SERVICES ONCE STOPPED ON RWY. CAPTAIN DETERMINED SAFE TO CONTINUE TO GATE.  RESOLUTION FOUND HEAT EXCHANGER AND AIR CYCLE MACHINE HEAVLY CONTAMINATED WITH COFFEE . BOTH REPLACED AS PER AMM 21-51-04 AND 21-51-05. FUNCTION CHK CARRIED OUT OK FOR SERVICE.
